# SDR ASAA1179388

- Difficulty date: April 4, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 35,237 hours, 15,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A71712
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING SUPPORT CHORD GOUGED BY ECS HIGH PRESSURE DOOR LATCH REPLACED CHORD IAW B737 700 SRM 51 40 02.
